MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO PROTECTA XT VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC MED REL MEDTRONIC PUERTO RICO PROTECTA XT VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D314VRM
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Device Sensing Problem (2917)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that therapy was inappropriately withheld for an episode of ventricular tachycardia (vt) that was detected by the implantable cardioverter defibrillator (icd) as t-wave oversensing (twos).The patient's medication was adjusted and the icd remains in use. no further patient complications have been reported as a result of this event.

Brand Name
PROTECTA XT VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key12759697
Report Number3004209178-2021-16509
Device Sequence Number4254436
Product Code LWS
UDI-Device Identifier00613994714596
UDI-Public00613994714596
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/14/2014
Device Model NumberD314VRM
Device Catalogue NumberD314VRM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date11/07/2021
Date Device Manufactured02/25/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6935M62 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age74 YR
Patient SexMale
Patient Weight83 KG